Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Dec 18, 2012, 3:41 PM EST for Monmouth County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2012, 3:41 PM EST (20:41 UTC)
- Expired
- Dec 18, 2012, 4:45 PM EST
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358
WWUS81 KPHI 182041
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST TUE DEC 18 2012
NJZ013-014-182145-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
341 PM EST TUE DEC 18 2012
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT MONMOUTH
COUNTY...
AT 337 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTH OF LONG BRANCH TO 4 MILES WEST OF LONG BRANCH TO 8 MILES
WEST OF ASBURY PARK...MOVING EAST AT 30 MPH. THE SHOWERS AND
ISOLATED THUNDERSTORMS WILL BE NEAR LITTLE SILVER AND SANDY HOOK
AROUND 345 PM.
WIND GUSTS TO 40 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
LAT...LON 4013 7402 4012 7403 4012 7409 4013 7411
4012 7414 4012 7424 4017 7427 4031 7415
4045 7411 4042 7401 4047 7403 4048 7400
4044 7397 4030 7396
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 18, 9:33 AM EST, 6 hours 8 minutes earlier.
Area forecast discussion, Dec 18, 9:33 AM EST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EST TUE DEC 18 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NEW ENGLAND
THROUGH TODAY, PULLING A COMPLEX FRONTAL BOUNDARY WITH IT. HIGH
PRESSURE WILL TRY TO BRIEFLY BUILD ACROSS THE EAST COAST LATE
WEDNESDAY INTO THURSDAY. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS THE NORTHEAST STATES LATE IN THE WEEK, BRINGING WITH IT
ANOTHER COMPLEX FRONTAL SYSTEM. THIS LOW WILL SLOWLY DRIFT INTO THE
CANADIAN MARITIMES THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SFC LOW N OF THE AREA THIS MORNING WILL CONTINUE TO MOVE NEWD
AND PUSH A COLD FRONT ACROSS THE AREA TODAY. A FEW LIGHT SHOWERS
MAY OCCUR OVER THE SRN POCONOS AND NRN NJ THIS AFTERNOON...SO
SLIGHT CHC POPS HAVE BEEN MAINTAINED OVER THAT AREA. OTRW DRY
CONDS WITH PARTLY CLOUDY SKIES SOUTH AND MOSTLY CLOUDY NORTH ARE
EXPECTED. SOME REMAINING AREAS OF FOG THIS MORNING WILL DISSIPATE
BY MIDDAY AS WINDS PICK UP.
IT WILL BECOME BREEZY BEHIND THE FRONT...WITH THE COLDER AIR
FOLLOWING LATER TODAY. HIGHS WILL BE IN THE LOW TO MID 50S ACROSS
THE NORTH/WEST AND MID 50S TO LOW 60S SOUTH/EAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
FAIR WEATHER IS EXPECTED TONIGHT AS THE LOW CONTINUES TO MOVE OUT
OVER THE ATLANTIC AND A RIDGE OF HIGH PRESSURE BUILDS OVER THE
AREA. SKIES WILL BE CLEAR TO PARTLY CLOUDY...WITH EXTRA CLOUDINESS
ACROSS THE SRN POCONOS. A FEW BRIEF SHOWERS MAY OCCUR AT THE HIGHER
ELEVATIONS OF THE SRN POCONOS AND NRN NJ. LOWS TONIGHT WILL DROP
INTO THE MID 30S TO LOW 40S SOUTH/EAST AND LOW 30S UP NORTH. WINDS
WILL REMAIN LIGHT/MODERATE WITH SPEEDS 10 TO 15 MPH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
QUIET WEATHER IS EXPECTED AT THE BEGINNING OF THE LONG TERM,
BEFORE A RETURN TO AN UNSETTLED PERIOD LATE IN THE WEEK INTO THE
WEEKEND. HIGH PRESSURE AT THE SURFACE TRIES TO BRIEFLY BUILD
ACROSS THE AREA LATE WEDNESDAY INTO THE EARLY PART OF THURSDAY,
WHILE RIDGING ALOFT BUILDS ACROSS THE AREA AS WELL. WEDNESDAY INTO
WEDNESDAY NIGHT IS EXPECTED TO REMAIN DRY AND WILL REMAIN ABOVE
NORMAL TEMPERATURE WISE.
AS WE MOVE INTO THURSDAY, HIGH PRESSURE BEGINS TO RETREAT
NORTHWARD WHILE AN OCCLUDING AREA OF LOW PRESSURE MOVES INTO THE
GREAT LAKES REGION. A COMPLEX FRONTAL SYSTEM WILL SLOWLY MAKE ITS
WAY TOWARD OUR AREA LATE IN THE DAY THURSDAY INTO THURSDAY NIGHT.
THE MAJORITY OF THE PRECIPITATION IS EXPECTED TO OCCUR THURSDAY
NIGHT. MUCH OF THE PRECIPITATION IS EXPECTED TO BE LIQUID IN FORM
TO START THE EVENT, BUT TEMPERATURES ARE EXPECTED TO COOL ON THE
BACKSIDE OF THE SYSTEM BEHIND THE FRONTAL BOUNDARY. WITH THIS IN
MIND, WE COULD HAVE A CHANGE OVER OR MIXTURE OF WINTRY PRECIP LATE
THURSDAY NIGHT INTO FRIDAY.
EVEN THOUGH THE FRONT MOVES THROUGH THE AREA, THE SURFACE AND UPPER
LOW WILL BE VERY SLOW TO MOVE TO THE NORTHEAST. IN FACT, THEY COULD
LINGER ACROSS THE NORTHEAST FOR MUCH OF THE WEEKEND. THIS COULD LEAD
TO A VERY WINDY PERIOD FROM FRIDAY AND INTO THE WEEKEND. ALSO, WITH
THE MID/UPPER LOW REMAINING TO OUR NORTH, THIS COULD LEAD TO SEVERAL
PERIODS OF LAKE EFFECT SNOW SHOWERS/FLURRIES FOR PORTIONS OF THE
AREA.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A COLD FRONT CROSSING THE AREA TODAY WILL USHER IN DRIER AIR FOR
THIS AFTERNOON. VSBYS HAVE GENLY IMPROVED BUT FEW IFR CIGS REMAIN
OVER THE AREA THIS MORINING. THE IFR CONDS SEEM RATHER LOCALIZED
AND SHOULD IMPROVE BY LATE MORNING...ALTHOUGH THE TIMING HAS BEEN
A LITTLE TRICKY. A
VFR CONDITIONS WITH GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED
THIS AFTERNOON AND EVENING BEHIND THE FRONT. VFR TONIGHT WITH
SLOWLY SUBSIDING WINDS BY WED MORNING.
OUTLOOK...
WEDNESDAY-WEDNESDAY NIGHT...VFR. GUSTY WINDS DURING THE DAY.
THURSDAY-THURSDAY NIGHT...VFR EARLY...BECOMING MVFR AND IFR LATE IN
THE DAY AND OVERNIGHT. CHANCE FOR LLWS.
FRIDAY AND SATURDAY...MOSTLY VFR...LOCALLY MVFR NORTH IN SNOW
SHOWERS AND CIGS. STRONG AND GUSTY WEST TO NORTHWEST WINDS LIKELY TO
EXCEED 30 KNOTS AT TIMES.
&&
.MARINE...
WE WILL TRY TO SIMPLIFY THE VARIETY OF COASTAL FLAGS BY JUST ISSUING
THE GALE WARNING FOR THE COASTAL WATERS NOW...ALTHOUGH THE GALE
GUSTS ARE EXPECTED LATE TODAY AND TONIGHT. SCA FLAG FOR THE DEL BAY
WILL CONTINUE AS BEFORE WITH WIND SPEEDS OVER THE BAY COMING UP
SHORT OF A GALE. THIS MAY NEED RE-EVALUATIONS BY THE DAY SHIFT.
GALE/SCA CONDITIONS WILL CONTINUE TONIGHT OVER THE WATERS.
OUTLOOK...
GALE FORCE WIND GUSTS ARE EXPECTED TO DIMINISH TO SMALL CRAFT
CONDITIONS THROUGH THE DAY WEDNESDAY AS LOW PRESSURE MOVES OUT TO
SEA AND THE PRESSURE GRADIENT DIMINISHES. BELOW ADVISORY LEVEL
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT THROUGH MUCH OF THURSDAY.
AS A COMPLEX STORM SYSTEM APPROACHES THE AREA LATE THURSDAY, WINDS
WILL BEGIN TO INCREASE AND ARE EXPECTED TO REACH GALE FORCE. GALE
FORCE WINDS ARE EXPECTED TO REMAIN ACROSS THE WATERS FOR FRIDAY AND
MUCH OF THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...AMC
SHORT TERM...O'HARA
LONG TERM...ROBERTSON
AVIATION...AMC/ROBERTSON
MARINE...ROBERTSON/O'HARAHazardous weather outlook, Dec 18, 4:17 AM EST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EST TUE DEC 18 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>023-026-027- PAZ054-055-060>062-070-071-101>106-190930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 417 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A VIGOROUS COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON FRIDAY. PRECEDING IT, SHOWERS WITH LOCALLY HEAVY RAIN ARE POSSIBLE. FOLLOWING THE FRONT, A PROLONGED PERIOD OF STRONG, BLUSTERY WINDS ARE LIKELY. WIND GUSTS MIGHT REACH WIND ADVISORY CRITERIA ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-190930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-190930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 417 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 18, 2:48 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EST TUE DEC 18 2012
NJZ012-013-015-019-020-PAZ071-104-106-182045-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
WESTERN MONMOUTH NJ-
248 PM EST TUE DEC 18 2012
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MERCER...MIDDLESEX...MONMOUTH...MONTGOMERY...
OCEAN AND PHILADELPHIA COUNTIES...
AT 246 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 4 MILES SOUTHWEST OF
TRENTON...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR YARDVILLE-GROVEVILLE...WHITE HORSE AROUND 300 PM...
CLARKSBURG...ROOSEVELT AROUND 315 PM...MANALAPAN AND JACKSONS MILLS
AROUND 330 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 3994 7500 3995 7502 3997 7503 3998 7501
3999 7504 4023 7516 4034 7438 4005 7419
HAYESSpecial weather statement, Dec 18, 3:08 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST TUE DEC 18 2012
NJZ013-014-019-020-026-182100-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
308 PM EST TUE DEC 18 2012
...A DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL
AFFECT BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 303 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 15 MILES SOUTHEAST OF
TRENTON...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR MCGUIRE AFB...NEW EGYPT AROUND 315 PM...WOODRUFF...LAKEHURST
AROUND 330 PM...LEISURE VILLAGE...LEISURE KNOLL AROUND 345
PM...BRICK TOWNSHIP AND POINT PLEASANT AROUND 400 PM.
WIND GUSTS TO 40 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH ANY
STRONGER SHOWER OR THUNDERSTORM.
LAT...LON 4002 7406 4002 7407 3998 7406 3997 7407
3994 7408 3992 7471 4010 7474 4017 7439
4017 7402
HAYESSpecial weather statement, Dec 18, 3:10 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EST TUE DEC 18 2012
NJZ020-026-182115-
COASTAL OCEAN NJ-OCEAN NJ-
310 PM EST TUE DEC 18 2012
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
SOUTHERN OCEAN COUNTY...
AT 307 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 15 MILES SOUTH OF TOMS
RIVER...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE
NEAR BARNEGAT LIGHT AND BARNEGAT AROUND 315 PM
WIND GUSTS TO 40 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH ANY
STRONGER SHOWER OR THUNDERSTORM.
LAT...LON 3977 7408 3963 7417 3962 7422 3964 7424
3962 7425 3961 7434 3986 7437 3988 7413
3986 7412 3977 7418 3972 7415 3977 7415
3982 7410 3986 7410 3989 7407
HAYESSpecial weather statement, Dec 18, 3:24 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EST TUE DEC 18 2012
NJZ019-020-182130-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
324 PM EST TUE DEC 18 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...
AT 320 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF CAMDEN...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR PEMBERTON...PEMBERTON HEIGHTS AROUND
330 PM...FORT DIX...BROWNS MILLS AROUND 345 PM...LAKEHURST...WOODRUFF
AROUND 400 PM...LEISURE KNOLL AND HOLIDAY CITY AROUND 415 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
LAT...LON 3987 7485 4005 7490 4012 7458 4008 7455
4015 7443 4016 7440 3996 7425
HAYESLocal storm report, Dec 18, 3:40 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EST TUE DEC 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL GILBERTSVILLE 40.32N 75.61W
12/18/2012 M0.25 INCH MONTGOMERY PA PUBLIC
0115 PM HAIL POTTSTOWN 40.25N 75.64W
12/18/2012 M0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0130 PM HAIL DOYLESTOWN 40.31N 75.13W
12/18/2012 M0.25 INCH BUCKS PA TRAINED SPOTTER
0140 PM HAIL PHILADELPHIA 39.95N 75.16W
12/18/2012 M0.25 INCH PHILADELPHIA PA PUBLIC
0145 PM HAIL EXETER TWP 40.31N 75.84W
12/18/2012 M0.25 INCH BERKS PA PUBLIC
0153 PM HAIL WYOMISSING 40.33N 75.95W
12/18/2012 M0.25 INCH BERKS PA PUBLIC
0207 PM HAIL HAMILTON SQUARE 40.23N 74.68W
12/18/2012 M0.25 INCH MERCER NJ PUBLIC
0210 PM HAIL MOUNT LAUREL 39.93N 74.89W
12/18/2012 M0.25 INCH BURLINGTON NJ PUBLIC
0220 PM HAIL RICHBORO 40.23N 75.00W
12/18/2012 M0.25 INCH BUCKS PA PUBLIC
0230 PM HAIL EXTON 40.03N 75.63W
12/18/2012 M0.25 INCH CHESTER PA PUBLIC
0232 PM HAIL WAYNE 40.04N 75.39W
12/18/2012 M0.25 INCH DELAWARE PA PUBLIC
0238 PM HAIL CAMDEN 39.94N 75.11W
12/18/2012 M0.25 INCH CAMDEN NJ PUBLIC
0250 PM HAIL HOWELL TWP 40.19N 74.20W
12/18/2012 M0.25 INCH MONMOUTH NJ TRAINED SPOTTER
0300 PM HAIL MANAHAWKIN 39.70N 74.25W
12/18/2012 M0.25 INCH OCEAN NJ PUBLIC
0306 PM HAIL SOUTH PLAINFIELD 40.58N 74.42W
12/18/2012 M0.25 INCH MIDDLESEX NJ PUBLIC
0310 PM HAIL MONMOUTH JUNCTION 40.38N 74.55W
12/18/2012 M0.25 INCH MIDDLESEX NJ PUBLIC
0330 PM HAIL LUMBERTON 39.97N 74.81W
12/18/2012 M0.25 INCH BURLINGTON NJ PUBLIC
0330 PM HAIL HANOVER 40.80N 74.37W
12/18/2012 M0.25 INCH MORRIS NJ PUBLIC
&&
EVENT NUMBER PHI1200867 PHI1200868 PHI1200869 PHI1200870 PHI1200873
PHI1200871 PHI1200872 PHI1200874 PHI1200875 PHI1200877 PHI1200876
PHI1200878 PHI1200879 PHI1200881 PHI1200880 PHI1200882 PHI1200883
PHI1200884
GAINESSpecial weather statement, Dec 18, 3:41 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST TUE DEC 18 2012
NJZ013-014-182145-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
341 PM EST TUE DEC 18 2012
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT MONMOUTH
COUNTY...
AT 337 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTH OF LONG BRANCH TO 4 MILES WEST OF LONG BRANCH TO 8 MILES
WEST OF ASBURY PARK...MOVING EAST AT 30 MPH. THE SHOWERS AND
ISOLATED THUNDERSTORMS WILL BE NEAR LITTLE SILVER AND SANDY HOOK
AROUND 345 PM.
WIND GUSTS TO 40 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
LAT...LON 4013 7402 4012 7403 4012 7409 4013 7411
4012 7414 4012 7424 4017 7427 4031 7415
4045 7411 4042 7401 4047 7403 4048 7400
4044 7397 4030 7396
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 12:30 AM EST | Special Weather Statement | PHI | Cumberland | 60 min |
| Dec 18, 3:51 AM EST | Gale Warning | PHI | 30 hr | |
| Dec 18, 1:26 PM EST | Special Weather Statement | PHI | Atlantic | 64 min |
| Dec 18, 1:38 PM EST | Special Weather Statement | PHI | Hunterdon | 52 min |
| Dec 18, 1:40 PM EST | Special Weather Statement | PHI | Mercer | 65 min |
| Dec 18, 2:00 PM EST | Special Weather Statement | PHI | Hunterdon | 60 min |
| Dec 18, 2:05 PM EST | Special Weather Statement | PHI | Burlington, Camden, Ocean | 55 min |
| Dec 18, 2:44 PM EST | Special Weather Statement | PHI | Monmouth | 61 min |
| Dec 18, 2:48 PM EST | Special Weather Statement | PHI | Mercer | 57 min |
| Dec 18, 3:08 PM EST | Special Weather Statement | PHI | Ocean | 52 min |
| Dec 18, 3:10 PM EST | Special Weather Statement | PHI | Ocean | 65 min |
| Dec 18, 3:24 PM EST | Special Weather Statement | PHI | Burlington | 66 min |
| Dec 18, 3:55 PM EST | Special Weather Statement | PHI | Ocean | 65 min |
| Dec 18, 1:19 PM EST | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 56 min |
| Dec 18, 2:15 PM EST | Special Weather Statement | PHI | Chester, Montgomery, Philadelphia | 60 min |
| Dec 18, 2:23 PM EST | Special Weather Statement | PHI | Bucks | 52 min |
| Dec 17, 11:31 PM EST | Special Weather Statement | PHI | Kent | 29 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.